# SDR HALA2019111400482

- Difficulty date: November 13, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N390HA
- Make and model: Airbus A330-243
- Aircraft serial: 1389
- Aircraft time: 30,916 hours, 4,769 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ATB - DUE TO HIGH VIBRATIONS. // NEED TO ACCOMPLISH VERIFICATION FLIGHT DUE TO DUAL FAN BLADE LUBE. AIRCRAFT RELEASED TO ETOPS SERVICE IAW HAL ETOPS MAINTENANCE
MANUAL FOR VERIFICATION FLIGHT DUE TO DUAL FAN BLADE LUBE. VERIFICATION FLIGHT FOR DUAL ENGINE FAN BLADE LUBE COMPLETED SATISFACTORY. OK FOR SERVICE.
